# SDR AALA201802269002

- Difficulty date: February 20, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 52,892 hours, 21,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR AT FORWARD GALLEY SERVICE DOOR IS LOOSE ON RIGHT AFT SIDE.  REINSTALLED THE GIRT BACK INTO THE SLIDE POCKET IAW AMM 25-66-01 . CHECKED FOR PROPER FOLDING.  TESTED GIRT BAR INSTALLATION INTO FLOOR LOCKS .  CHECKED GOOD .
